# SDR FDEA201308161915

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Scratched
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE AT S20R LAP SEAM FROM BS 1441 - 1460.  ACCOMPLISHED EA F-5330-T0301406, PART 1.  CAT. "B" MAJOR REPAIR.
